Stomach bleeding from NSAID drug

Stomach bleeding from NSAID drug

C009/6130 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 25.1MB

Downloadable file size: 669.4KB

Price image Pricing

Please login to use the price calculator


Credit: GASTROLAB/SCIENCE PHOTO LIBRARY

Caption: Endoscope view of the gastric wall (mucosa) of the stomach showing occult (hidden) bleeding caused by the use of an NSAID (non-steroidal anti-inflammatory) drug.

Release details: Model release not required. Property release not available.

Keywords: abnormal, bleeding, condition, disease, disorder, drug use, effects, endoscope view, endoscopy, gastric wall, healthcare, hidden, medical, mucosa, non-steroidal anti-inflammatory, nsaid, occult, side effect, side-effect, stomach, treat, treated, treatment, unhealthy

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.